# SDR SWIA201333745

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 27,395 hours, 22,983 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULICS SYS PRESSURE WENT TO 5 PERCENT.  REPLACED THE DAMPER SEALS ON THE 3B HYDRAULIC IAW AMM.
